# SDR AALA2018102429037

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,236 hours, 18,455 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Part serial: 05101981
- Condition: Burned
- Location: Recirculation
- Part time: 39,230 hours, 18,450 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT RECIRCULATION FAN 15HG HAD A BURNING ODOR AND GRINDING SOUND.  REPLACED THE FAN IAW AMM 21-21-51. OPS CHECKED GOOD.
